MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP ACETABULAR SHELL Ø 62

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP ACETABULAR SHELL Ø 62
Catalog Number 01.26.62MB
Health Effect - Clinical Code Pain (1994)
Date of Event 09/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23-oct-2019: lot 113446: 2 items manufactured and released on 28 september 2016.Expiration date: 2021-09-12.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs department.Acetabular component revision performed 5 months after last revision surgery.An intraoperative fluoroscopic image was provided but it is not clear if it refers to the current revision or the previous one as no date is available.Information received concerning this event does not allow a proper clinical evaluation due to insufficient data.Additional device involved: liner: versafitcup dm 01.26.2862mhc double mobility hc liner 62/28 lot.152697 (k092265) batch review performed on 23-oct-2019: lot 152697: 50 items manufactured and released on 03 august 2015.Expiration date: 2020-06-30.No anomalies found related to the problem.To date, 34 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in complaining of pain 5 months after previous surgery, the cause of the pain was a torn tendon.The surgeon performed an abductor tendon repair and revised the cup and liner.The surgery was completed successfully.The patient had a first revision surgery in (b)(6) 2018 performed due to hip dislocation and a second revision in (b)(6) 2019.

Brand Name
CUP: VERSAFITCUP ACETABULAR SHELL Ø 62
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9224548
Report Number3005180920-2019-00886
Device Sequence Number1891964
Product Code MEH
UDI-Device Identifier07630030808265
UDI-Public07630030808265
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2021
Device Catalogue Number01.26.62MB
Device Lot Number113446
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2019
Initial Report FDA Received Date10/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;